Bismuth Subcitrate Potassium/Metronidazole/Tetracycline - Can bad taste in the mouth linger on after
- 12 May 2012 by bibliomaniac
- intraabdominal infection, metronidazole, bismuth subcitrate potassium/metronidazole/tetracycline, mouth
- Metronidazole Drug Information
- Bismuth Subcitrate Potassium / Metronidazole / Tetracycline Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It was prescribed for a stomach infection from a prior antibiotic that took all my good and bad bacteria out of my system. I had a tooth infection ...
2 answers • 4 Jan 2010
I have had the worse taste in my mouth since (mostly is is metallic but other times it feels like I ate soap) in Aug I started viibryd but the taste ...
3 answers • 23 Dec 2013
Bismuth Subsalicylate/Metronidazole/Tetracycline - I took 5.5 days of a 7 day dose of metronidazole?
... for bv. I stopped taking it because on day 4 I started to develop a rash from my chest down which appeared to look like a mid sunburn (although I ...
1 answer • 16 Jun 2014
Actually I am not the one that has the h-pylori, it is my 15yr old daughter. She was given Tetracycline 500 mg 4x daily and Metronidazole 500 mgs 4x ...
1 answer • 5 Aug 2014
Qsymia - I've been taking Qysmia two weeks, but the bad taste it leaves in my mouth is intolerable.?
... I don't know how long I can stay on this. Will this go away? I can't even enjoy a drink (soft)
1 answer • 19 Sep 2014